Pain Channel
Topics & Medications
Quicklinks
Related Channels

Duragesic Withdrawal

How to Minimize Withdrawal Symptoms

Duragesic withdrawal symptoms can be minimized by slowly stopping the medication. Do not stop using the drug "cold turkey." If you no longer need this medication, in most cases, your healthcare provider can gradually decrease your dose.
 
Make sure to talk to your healthcare provider about the best way to stop using this medication. If you are discontinuing Duragesic, let your healthcare provider know if you experience symptoms of withdrawal. He or she may be able to reduce your dose more slowly to help minimize these symptoms.
The Top 17 Side Effects of Chemotherapy

Duragesic Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.